Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The subscript of $\aleph _n$ ,projective dimension, and the vanishing of ${\lim\limits_\leftarrow}^{(n)}$


Author: Barbara L. Osofsky
Journal: Bull. Amer. Math. Soc. 80 (1974), 8-26
MSC (1970): Primary 16A50, 16A60, 18G10, 18G20
MathSciNet review: 0330226
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A50, 16A60, 18G10, 18G20

Retrieve articles in all journals with MSC (1970): 16A50, 16A60, 18G10, 18G20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13343-4
PII: S 0002-9904(1974)13343-4